# SDR SIMA201808165003

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 34,341 hours, 30,113 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR FAILED.  REMOVED AND CLEANED THE CONNECTOR PLUG. RESET UNIT. OPS CHECKED GOOD IAW 34-42-00.
